# SDR AWXA200601609

- Difficulty date: September 9, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048203
- Condition: Corroded
- Location: L2 Doorway
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - BC-4 CHECK, NR 5938598.   CORROSION ON  L-2 DOOR ENTRYWAY CUT OUT, LOWER SHAPE SILL FITTING.  REPLACED L-2 DOOR ENTRYWAY CUT OUT, LOWER SHAPE SILL FITTING, FR 66+5 INCH TO FR 67+16 INCH, + Y1550 IAW SRM A320 51-42-11, 51-21-11 AND  51-72-11.
